# SDR DALA12001526309

- Difficulty date: June 8, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 94,107 hours, 11,528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY FLOOR PROXIMITY LIGHTS BESIDE SEAT 79 AND 80 WON`T TURN ON.  MAINTENANCE REPLACED DEFFECTIVE M7052 POWER SUPPLY AND OPS CHECKED OK AS PER AMM NR 33-51.  AIRCRAFT OK FOR SERVICE.
